# SDR FDEA201604061145

- Difficulty date: April 6, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,125 hours, 24,432 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200347H
- Part serial: 000568
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING LT INBD FLAP, OTBD OF THE NR 3 CANOE, THERE IS A NOTICEABLE DENT.  REPAIRED LT INBD FLAP, OTBD OF THE NR 3 CANOE FAIRING LOWER SURFACE IAW SRM 51-70-10-2R.  COMPLIED WITH EA F-5750-TO324447.  REPAIR DIAMETER 3.0" DOUBLER LOCATED AT 49.375" INBD OF MF STATION 300.38 & 15.625" FWD OF TE. 
MAJOR REPAIR
